Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Level lowering for half-integral weight modular forms


Authors: Jim Brown and Yingkun Li
Journal: Proc. Amer. Math. Soc. 138 (2010), 1171-1173
MSC (2010): Primary 11F37, 11F80
Published electronically: December 9, 2009
MathSciNet review: 2578511
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide a level lowering result for half-integral weight modular forms. The main ingredients are the Shimura map from half-integral weight modular forms to integral weight modular forms along with a level lowering result for integral weight modular forms due to Ribet. It is necessary to keep track of the parity of the weight as well as the character involved so that one can apply the Shintani lift to go back to a half-integral weight modular form and establish the result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F37, 11F80

Retrieve articles in all journals with MSC (2010): 11F37, 11F80


Additional Information

Jim Brown
Affiliation: Department of Mathematical Sciences, Clemson University, Clemson, South Caro- lina 29634
Email: jimlb@clemson.edu

Yingkun Li
Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
Address at time of publication: Department of Mathematics, University of California, Los Angeles, Box 951555, Los Angeles, California 90095-1555
Email: yingkun@caltech.edu, yingkun@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10242-3
PII: S 0002-9939(09)10242-3
Keywords: Half-integral weight modular forms
Received by editor(s): January 14, 2009
Published electronically: December 9, 2009
Additional Notes: The authors would like to thank the referee for suggestions on how to strengthen and streamline the original arguments.
The second author was supported by a Summer Undergraduate Research Fellowship at California Institute of Technology and the John and Maria Laffin Trust.
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.